BibTeX record: journals/cma/Levitskaya06

download as .bib file

@article{DBLP:journals/cma/Levitskaya06,
  author    = {I. S. Levitskaya},
  title     = {Stability domain of a linear differential equation with two delays.},
  journal   = {Computers \& Mathematics with Applications},
  year      = {2006},
  volume    = {51},
  number    = {1},
  pages     = {153--159},
  url       = {http://dx.doi.org/10.1016/j.camwa.2005.05.011},
  doi       = {10.1016/j.camwa.2005.05.011},
  timestamp = {Wed, 03 Sep 2014 02:08:48 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/cma/Levitskaya06},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}